U.S. doctors online nowAsk doctors free
Malden, MA
A 19-year-old male asked:

Last night, i had two 500 mg aceteminophen tylenols (acetaminophen). a few hours later i had two 325 mg nyquils, and feel awful ever since. too much aceteminophen?

1 doctor answer1 doctor weighed in
Dr. Keshav Narain
Retinal Surgery 30 years experience
Possibly: Acetominophenis also sold as tylenolr. Depends on version of nyquil you took. Generally in healthy patients we advise no more than 1000 mg every eight hours. Above that level and in patients with liver disorder, that dose could be even less. I would recommend contacting your doctor to see if you should have liver function tests. Acetominophen overdose can lead to liver failure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 5, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.